# SDR AC02004F00000

- Difficulty date: February 20, 2004
- Submitted: March 25, 2004
- Operation: Air carrier
- Aircraft: N300ET
- Make and model: Beech B200
- Aircraft serial: BB1381
- Engine: Pwa PT6A60A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402518
- Part serial: 96229H5076
- Condition: Cracked
- Location: Cockpit
- Part time: 4,479 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING FLIGHT, AT FLIGHT LEVEL, 21,000 FT, COPILOTS WINDSHIELD INNER PANEL CRACKED.  PILOT IMMEDIATELY DESCENDED TO A SAFE ALTITUDE AND LANDED AS SOON AS POSSIBLE.  UPON INSPECTION, FOUND NO DAMAGE TO OUTER PANEL.  WINDSHIELD HEAT WAS OPERATING NORMALLY.  NO REASON FOUND OR DETECTED FOR FAILURE.
